It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


[FONT="Georgia"][COLOR="Purple"][B]Hello!

I was wondering if anyone has experienced this.

I was put on Aciphex 6 years ago, and it had seemed like a wonder drug to me for all these years. I had shown some small patches of Barrett's on my first endoscopy, and a year later, at my follow up, everything was clean as a whistle!

I was in a love affair with my Aciphex.

Late this summer, I started to experience shortness of breath/tightness in the chest. I was diagnosed with costochondritis and placed on megadoses of Ibuprofen (drug of choice for that), and my Aciphex was increased to twice daily, to protect me from the Ibuprofen.

After a few weeks, it was obvious that the Ibuprofen was giving me a roaring gastritis, so I got off of it.

The breathing situation did not improve.

I was given a pulmonary function test. Normal.

I was given a stress test. Normal.

Last week, my doctor took me off the Aciphex, suspecting that either the drug itself has been causing the terrible breathing symptoms, or that the GERD was breaking through the Aciphex and the medication is no longer effective.

I still have the breathing issue (which leads me to believe that I am back to GERD and accompanying irritation/inflammation, and that the Aciphex didn't "cause" anything but simply had stopped working).

Other factors are that I am at a higher weight than I've been for 20 years, and also that I am going through menopause, and I understand that drugs that were previously effective can lose their efficacy in women when their hormones shift.

I am taking antacids until my upper and lower endoscopies in early January. Anyone else experience this breathing issue while taking Aciphex?

Thanks!

Rumblytumbly[/B][/COLOR][/FONT]





All times are GMT -7. The time now is 01:06 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!